# SDR DHL2002363504

- Difficulty date: August 12, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD LOWER CARGO DOOR HAS NUMEROUS GOUGES/NICKS ON SKIN EDGE AT FRAME 20 AND 25.  BROKE SHARP EDGES AND SMOOTHED GOUGES WITHIN LIMITS IAW A300 SRM 52-30-30.
